# SDR SWIA202056057

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT TRACK LBL9 FS581.00 Â€“ FS686.00 HAS CORROSION AT SEVERAL AREAS. (MARKED)   (C-CHECK) RO 2/6/2021   REPLACED SEAT TRACK AT LBL 9.0 FS581-FS686 WITH FABRICATED. REF CRJ-700 AMM 53-00-49-400-801-A01.
